# SDR HEEA0016849

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 214070541104
- Condition: Broken
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK BROKEN.  WHEN PACKAGE WAS OPENED FOUND TRACK SPLIT.
